# SDR UIEA2025052500683

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW ILES 465.55 DIAGONAL STRUT ATT FTG FOUND CRACKED.( LHW ILES 465.55 DIAGONAL STRUT ATT FTG CRACK REPAIRED IAW SRM 57-41-09-2R-2 REPAIR 2.  NO FURTHER DEFECTS NOTED.  )
